# SDR AALA202007029004

- Difficulty date: July 1, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 75,783 hours, 9,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 155694
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE/STORAGE.  R4 EMERGENCY LIGHTS, POWER SUPPLY M33408 FAILED TEST.  REMOVED AND REPLACED R4 EPSU (EMERGENCY POWER SUPPLY UNIT) M33408.
